Funnel Cloud, Fort Bend
- When
- August 7, 2:45 PM CST
- Where
- Fort Bend County, Missouri City
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 29.528, -95.771 (the zone’s center; the record gives no point)
Sighted near the intersection of FM 2234 and McHard Road.
1 funnel cloud, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before the first event at Aug 7, 1:40 PM CST, 1 hour 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 240 PM CDT MON AUG 7 2006 .DISCUSSION... EXPECT PRECIP TO COME TO AN END EARLY/MID EVENING WITH THE LOSS OF HEATING. EASTERLY WAVE THATS SEEN NICELY ON SAT PIX OFF THE LA COAST WILL CONTINUE MOVING WWD AND PASS THRU THE COASTAL WATERS LATER TONIGHT AND INTO S TX ON TUE. KEPT CHC POPS GOING FOR AFTER MIDNIGHT ALONG/OFF THE COAST AS THE WAVE PASSES. STILL SOME LINGERING 2+ PWS ACROSS THE SOUTHERN HALF OF THE CWA ON TUE...ESP THE SW ZONES. THINK WE COULD STILL GET SOME SCT ACTIVITY TO LIGHT UP AS DAYTIME HEATING & THE SEABREEZE WORK THEIR MAGIC. LOW/MID LEVEL RIDGE BUILDS IN ACROSS THE GULF COAST DURING THE 2ND HALF OF THE WORK WEEK WITH WARMER & DRIER CONDITIONS BEING THE RESULT. STILL LEFT SOME ISO POPS ACROSS CENTRAL/COASTAL ZONES FOR ANY LATE AFTN SEABREEZE ACTIVITY THAT MIGHT OVERCOME THE SUBSIDENCE. CONFIDENCE REGARDING THIS WEEKENDS WX STILL FAIRLY LOW. GFS STILL BRINGING THE TUTT LOW CURRENTLY OUT NEAR THE BAHAMAS INTO SE TX THIS WEEKEND. BUT THE ECMWF IS ALSO HOLDING ITS GROUND BY KEEPING THE STRONG MID LEVEL RIDGE IN PLACE AND LIMITING ITS WESTWARD MOVEMENT TO LOUISIANA. SO WITHOUT ANY MORE AGREEABLE DATA TO SEE THAN WHAT THE MIDNIGHT CREW SAW...HAVE NO PLANS TO MAKE ANY CHANGES TO THE 30%ERS ALREADY IN PLACE. 47 && .AVIATION... SCATTERED CONVECTION ONGOING ACROSS CWFA AFFECTING TAF SITES ON AND OFF. AREAL COVERAGE AND INTENSITY EXPECTED TO DECREASE SIGNIFICANTLY AFTER SUNSET INLAND AREAS IF NAM12 AND GFS ARE BOTH CORRECT. BOTH MODELS PICKING UP ON UPPER LEVEL ENERGY MOVING WEST ACROSS NORTH CENTRAL GULF. NAM12 BRINGS MUCH OF THIS ENERGY FROM FAR SOUTHERN SECTIONS OF CWFA SOUTHWARD. GLS MAY SEE TCU/CB VCNTY NEAR OR JUST AFTER MIDNIGHT AND LBX. LIGHT FOG POSSIBLE LBX AND CLL TOWARD MORNING. DO NOT EXPECT REPEAT OF TODAY FOR TUESDAY WITH SLIGHTLY DRIER AIR MASS AND WEAK NVA MOVING OVER REGION. 37 && .MARINE... PRESSURE GRADIENT RELATIVELY WEAK THIS AFTERNOON AND THIS IS REFLECTED BY LOW WAVE HEIGHTS (BUOYS 035 AND 019 RUNNING AT 2 TO 3 FEET). MODELS INDICATE SOME STRENGTHENING OF PRESSURE GRADIENT ACROSS WHOLE STRETCH OF GULF WITH LONG EASTERLY FETCH TUESDAY AND WEDNESDAY. HOWEVER...WIND SPEEDS NOT REALLY PICKING UP THAT MUCH. WAVE HEIGHTS FOR 20-60 NM REGION SHOULD INCREASE TO ABOUT 4 FEET LATE TUESDAY THROUGH EARLY WEDNESDAY AND THEN LOWER AGAIN LATER WEDNESDAY. CONVECTION EXPECTED TO DECREASE IN AREAL COVERAGE LATE TUESDAY AS UPPER HIGH SETTLES OVER THE LONE STAR STATE. SURFACE HIGH PRESSURE RIDGE OVER SOUTHEAST CONUS WILL SHIFT SLIGHTLY SOUTH TO THE NORTHERN PORTIONS OF THE GULF MID WEEK AND THIS SHOULD RESULT IN SLIGHTLY RELAXED PRESSURE GRADIENT FOR OUR CWFA. 37 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 75 95 76 97 77 / 30 30 10 10 10 HOUSTON (IAH) 75 93 77 95 77 / 20 30 10 20 10 GALVESTON (GLS) 80 90 81 90 81 / 30 30 20 20 20 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 345 PM CDT MON AUG 7 2006 TXZ163-164-176>179-195>200-210>214-226-227-235>238-082045- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 345 PM CDT MON AUG 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The Houston radar (KHGX), 67 km away, was scanning. The volume nearest the first event began at 20:45 UTC.
1 funnel cloud. Local standard time, as filed.
Sighted near the intersection of FM 2234 and McHard Road.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, August 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5525870.